# SDR AU000193

- Difficulty date: January 31, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING CENTRE SECTION REAR SPAR WEB CORRODED IN THE AREA LOCATED BEHIND THE REAR SPAR BULKHEAD FITTING PNO 145T2521. AREA OF CORROSION APPROXIMATELY 215.9MM (8.5IN) BY 38.1MM (2.5IN) BY2.54MM (0.100IN) DEEP.
